MathSciNet Relay Station
MathSciNet bibliographic data
MR326765 (48 #5108) 57D90
Smith, Larry; Stong, R. E. Cohomology of a bounding manifold. Proc. Amer. Math. Soc. 39 (1973), 637–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement